BibTeX record journals/jcam/Guo17

download as .bib file

@article{DBLP:journals/jcam/Guo17,
  author    = {Daniel X. Guo},
  title     = {On stability and convergence of semi-Lagrangian methods for the first-order
               time-dependent nonlinear partial differential equations in 1D},
  journal   = {J. Computational Applied Mathematics},
  volume    = {324},
  pages     = {72--84},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.cam.2017.04.022},
  doi       = {10.1016/j.cam.2017.04.022},
  timestamp = {Thu, 28 Dec 2017 16:11:34 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/Guo17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier